# SDR SWAA031734

- Difficulty date: August 3, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 65,185 hours, 70,778 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65476937
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND KEELBEAM CORRODED AT BS 727, STR 27L.  REPAIRED KEEL BEAM PER SWA EA.
